Advanced search
1 file | 262.36 KB

A note on 2-bisections of claw-free cubic graphs

Author
Organization
Project
HPC-UGent: the central High Performance Computing infrastructure of Ghent University
Keywords
Colouring, Bisection, Claw-free graph, Cubic graph, COMPONENTS, PARTITIONS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 262.36 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Abreu, Marien, Jan Goedgebeur, Domenico Labbate, and Giuseppe Mazzuoccolo. 2018. “A Note on 2-bisections of Claw-free Cubic Graphs.” Discrete Applied Mathematics 244: 214–217.
APA
Abreu, M., Goedgebeur, J., Labbate, D., & Mazzuoccolo, G. (2018). A note on 2-bisections of claw-free cubic graphs. DISCRETE APPLIED MATHEMATICS, 244, 214–217.
Vancouver
1.
Abreu M, Goedgebeur J, Labbate D, Mazzuoccolo G. A note on 2-bisections of claw-free cubic graphs. DISCRETE APPLIED MATHEMATICS. 2018;244:214–7.
MLA
Abreu, Marien et al. “A Note on 2-bisections of Claw-free Cubic Graphs.” DISCRETE APPLIED MATHEMATICS 244 (2018): 214–217. Print.
@article{8591432,
  author       = {Abreu, Marien and Goedgebeur, Jan and Labbate, Domenico and Mazzuoccolo, Giuseppe},
  issn         = {0166-218X},
  journal      = {DISCRETE APPLIED MATHEMATICS},
  language     = {eng},
  pages        = {214--217},
  title        = {A note on 2-bisections of claw-free cubic graphs},
  url          = {http://dx.doi.org/10.1016/j.dam.2018.03.016},
  volume       = {244},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: